W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CEB231210A |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Aneurysm expansion (4597); Clinical Endoleak (4843)
| Date of Event |
12/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2023, the patient underwent urgent endovascular treatment for a ruptured abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis devices.On (b)(6) 2024, gore® excluder® iliac branch endoprosthesis devices were implanted in the right iliac artery to prevent a distal type i endoleak.On an unknown date (after (b)(6) 2024), the aneurysm enlargement was observed.Ct imaging revealed a type ii endoleak from the inferior mesenteric artery (ima) and the lumbar artery (la).On (b)(6) 2025, a reintervention was performed to treat the type ii endoleak.The ima and la were embolized.During embolization of the la, a dissection at the origin of the left internal iliac artery occurred due to a non-gore guidewire.Gore® excluder® iliac branch endoprosthesis devices were implanted in the left iliac artery to treat the dissection.The patient tolerated the procedure.
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.